View Full Version : Frustrated - wrong dose or wrong med? Something else?


wonderist
12-16-09, 07:05 PM
I'm currently taking 5mg 3 times daily, and I feel an effect, but I'm still procrastinating dangerously (if I don't work, I don't get paid).

I'm frustrated because it appeared that the first time I started Dex at only 5mg I was getting a much better effect out of it. Now at 15mg, it seems like I'm wasting money and time. Neither of which I have. (I wonder if I was experiencing the placebo effect initially, and now it's worn off?)

I don't get to see my psychiatrist until Jan 19, so I'm pretty much stuck on 15mg a day till then.

Do you think I probably need a higher dose? A different dosage schedule? Or a different drug? Or maybe I need to do something else to get myself started on tasks? Any ideas would be appreciated.

Here's my situation. I wake up and take the first pill. (I used to take all three at once, but I was worried I wouldn't get a long enough effect to get work done. Should I go back to three at once?) Anyway, currently I take the second pill just before lunch and the third around 2 or 3 in the afternoon. I get a physical effect. It calms me down so I don't feel so anxious, but I immediately start procrastinating on the internet and by the end of the day I've got nothing done.

I wonder if maybe I was able to just start on a task, maybe then the dex would help keep me on it. Anyone know?

So, I feel better, physically and emotionally, but I'm still not getting work done. Is this a case of needing a higher dose, or changing when I take the pills, or needing a different drug, or what?

Lost Focus
12-16-09, 07:10 PM
Until this morning, I was on 5mg 4x/day, having started it Monday. My mind was definitely quiet, and I had spans of a light euphoric feeling, but the overall sexual side effects just aren't cutting it.

The doses ended up having to be spaced as close to three hours apart as possible for me, or I would have serious trouble trying to get to sleep at night. Dosage may need to increase, or this med isn't doing the full job you are looking for. Either way, a med consult should be in order.